# SDR SWAA2025072182154

- Difficulty date: June 15, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 57,920 hours, 34,928 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FRAME LOCATED ON BS 947.5 AND LBL9 WL155 AT AFT CARGO COMPARTMENT.   REPLACED FRAME LOCATED AT AFT CARGO COMPARTMENT BS 747.5 LBL 9 AND WL155 IAW 51-40-02-0G DUE TO FOUND OUT LIMITS CRACK IAW SRM 53-00-07-1A-1 AND REPLACED OF FRAME WAS DOCUMENTED ON FAULT TTG8Q013C3DW.
